# SDR FDEA201109294212

- Difficulty date: September 29, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996200200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 162 HF HAS 20" OF CORROSION ON LWR SKIN.  FABRICATED REPLACEMENT FLOOR PANEL 162HF IAW DWG SRZ25-005, REV J AND SRZ25-011, REV D.  MAJOR REPAIR IAW GMM 6-2-100.
